Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What can be pausing of heart and then rapid beats?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
what is it called when my heart seems to pause than pound hard for a beat or two before going normal.
Posted Sat, 14 Apr 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Mitaly 2 hours later

Thanks for posting your query

It sounds like you have some type of tachycardia or rapid heart rhythm. It can be attributed to various factors as smoking, chewing tobacco, drinking caffeine or any energy drinks. Anxiety is also a potential factor for rhythm disturbance. Certain things may contribute to a rhythm disturbance including dehydration or electrolyte abnormalities.

As you have also mentioned that you have been facing heart issues since long so at any point of time if you feel chest pain, breathlessness, faintness, vomiting consider visiting a Physician immediately for physical examination and evaluation.

Right now you can consider taking good amount of available electrolyte drink for few hours and observe if there is any change.

Hope this answers your query. Please accept the answer in case you do not have follow up query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor